Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on an inverse scattering problem


Authors: John F. Ahner and Charles S. Kahane
Journal: Proc. Amer. Math. Soc. 73 (1979), 88-91
MSC: Primary 35R30; Secondary 35P25, 78A45
MathSciNet review: 512064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here it is shown that the inverse scattering problem of a plane wave incident off a spherically symmetric medium is an improperly posed problem and that if a continuous index of refraction exists, then it is unique.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R30, 35P25, 78A45

Retrieve articles in all journals with MSC: 35R30, 35P25, 78A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0512064-4
PII: S 0002-9939(1979)0512064-4
Keywords: Inverse scattering, improperly posed problems
Article copyright: © Copyright 1979 American Mathematical Society